# SDR AALA20040775

- Difficulty date: July 25, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - TAIL COMPARTMENT WALKWAY EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR TAIL WALKWAY EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
